Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 23, NWS Atlanta, GA

January 12, 2014Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 12, 2014, 2:23 PM EST for Washington County, Wilkinson County, Georgia. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2014, 2:23 PM EST (19:23 UTC)
Expired
Jan 14, 2014, 6:05 AM EST
In force
40 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Washington County, GA, Wilkinson County, GA

The river

Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.91 ft at Jan 13, 2014, 1:00 AM EST.

actionminormoderate10152001/1201/1301/1401/15
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WGUS42 KFFC 121923
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EST SUN JAN 12 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

GAC303-319-130923-
/O.NEW.KFFC.FL.W.0023.140112T1923Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140112T1900Z.000000T0000Z.NR/
223 PM EST SUN JAN 12 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 2 PM SUNDAY THE STAGE WAS 18.2 FEET...AND RISING.
* FLOOD STAGE IS 18.0 FEET. 
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.


&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
7 follow-up statements
816 
WGUS82 KFFC 130139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 


GAC313-131539-
/O.CON.KFFC.FL.W.0014.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.140111T2051Z.140111T2100Z.000000T0000Z.UU/
839 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 15.8 FEET...BUT CONTINUES TO FLUCTUATE.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.3 FEET ON JAN 31 2010.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-121-130900-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-140113T0900Z/
/APHG1.1.ER.140111T1624Z.140112T1930Z.140113T0300Z.NO/
839 PM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL LATE TONIGHT. 
* AT 7 PM SUNDAY THE STAGE WAS 7.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 3 2010.  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC217-247-131200-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-140113T1200Z/
/MYRG1.1.ER.140112T1815Z.140112T2130Z.140113T0600Z.UU/
839 PM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* UNTIL MONDAY MORNING. 
* AT 8 PM SUNDAY THE STAGE WAS 11.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURE ALONG THE RIVER  UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEES MILL ROAD IN ROCKDALE COUNTY. 
  PORTIONS OF SOCKWELL ROAD BY THE RIVER IN NEWTON COUNTY WILL BE 
  AROUND TWO FEET UNDER WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON DEC 3 2009.
  

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC021-153-169-207-289-131538-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140116T1800Z/
/MACG1.1.ER.140112T0722Z.140113T0600Z.140116T1200Z.NO/
839 PM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY AFTERNOON. 
* AT 8PM SUNDAY THE STAGE WAS 20.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASES NORTH AND SOUTH OF MACON.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.7 FEET ON MAR 29 2005.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-131538-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0243Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T2043Z.NO/
839 PM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING. 
* AT 8 PM SUNDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 17 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.8 FEET ON DEC 3 2009.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-131538-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0115Z.000000T0000Z.NR/
839 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 08PM SUNDAY THE STAGE WAS 18.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 18 FEET. 
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO 
  SURROUND THE ELEVATED USGS GAGE HOUSE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON MAY 6 2013.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
176 
WGUS82 KFFC 131025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-140025-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140116T1800Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140116T1200Z.NO/
525 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY AFTERNOON. 
* AT 05AM MONDAY THE STAGE WAS 20.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASES NORTH AND SOUTH OF MACON.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-140024-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140115T0243Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T2043Z.NO/
525 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING. 
* AT 5AM MONDAY THE STAGE WAS 15.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-140024-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
525 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 5AM MONDAY THE STAGE WAS 18.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO 
  SURROUND THE ELEVATED USGS GAGE HOUSE.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
396 
WGUS82 KFFC 131444
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 AM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 


GAC059-133-219-140444-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
944 AM EST MON JAN 13 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 930 AM MONDAY THE STAGE WAS 15.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL RISE TO NEAR 15.9 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-140443-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
944 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 930 AM MONDAY THE STAGE WAS 18.7 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 18.0 FEET. 
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO 
  SURROUND THE ELEVATED USGS GAGE HOUSE.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
369 
WGUS82 KFFC 131903
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

GAC021-153-169-207-289-140903-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
203 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING. 
* AT 130 PM MONDAY THE STAGE WAS 19.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. 
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-140902-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
203 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 130 PM MONDAY THE STAGE WAS 15.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
  MORNING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327

$$

GAC303-319-140902-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
203 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 130 PM MONDAY THE STAGE WAS 18.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE THIS EVENING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
895 
WGUS82 KFFC 132224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-141224-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING. 
* AT 4PM MONDAY THE STAGE WAS 19.5 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141224-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 5PM MONDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 13 FEET. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-141224-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 5PM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.


&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-141224-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 4PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
470 
WGUS82 KFFC 140216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-141616-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
916 PM EST MON JAN 13 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY AFTERNOON. 
* AT  8PM MONDAY THE STAGE WAS 19 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  LATE MORNING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141615-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
916 PM EST MON JAN 13 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING. 
* AT 9PM MONDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  EARLY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-141615-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
916 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 8PM MONDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-141615-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
916 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 8PM MONDAY THE STAGE WAS 18.2 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
793 
WGUS82 KFFC 141105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST TUE JAN 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES

 
GAC303-319-141135-
/O.CAN.KFFC.FL.W.0023.000000T0000Z-140114T1105Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.140114T0752Z.NR/
605 AM EST TUE JAN 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 05AM TUESDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 1:36 PM EST, 47 minutes earlier.

Area forecast discussion, Jan 12, 1:36 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EST SUN JAN 12 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
THE SHORT WAVE H5 RIDGE AND SURFACE HIGH WILL QUICKLY MOVE OUT OF
THE SOUTHEAST TONIGHT AS THE NEXT SYSTEM DEVELOPS RAPIDLY OVER THE
SOUTHERN PLAINS AND MOVES EAST. HIGH CLOUDS WILL SPREAD OVER THE CWA
LATE TONIGHT WITH AN AREA OF LIGHT RAIN MOVING INTO NORTHWEST GA BY
MID MORNING ON MONDAY...SPREADING ACROSS NORTH AND WEST GA MONDAY
AFTERNOON. THE SHORT WAVE WILL KICK OUT RAPIDLY AS ANOTHER SHORT
WAVE DROPS INTO THE MAIN H5 TROUGH OVER THE EASTERN U.S. THIS WILL
PUSH THE LIGHT RAIN OUT OF THE CWA BY TUESDAY MORNING. NOT EXPECTING
A LOT OF QPF WITH AMOUNTS OF A THIRD TO A HALF INCH ACROSS THE CWA.
THERE COULD BE ISOLATED SHOWERS IN SOME LINGERING PRECIPITATION
ACROSS EXTREME NORTH GA LATE MONDAY NIGHT.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
ONLY TWEAKS TO THE FORECAST. THERE ARE SIGNIFICANT TIMING
DIFFERENCES BETWEEN THE 12Z GFS/NAM AND THE 00Z EUROPEAN...
THAT MAINLY AFFECT N GA...THAT SHOULD BECOME BETTER RESOLVED
WITH FUTURE MODELS RUNS.

BDL

PREVIOUS DISCUSSION...
MODELS BASICALLY ON TRACK WITH NORTHERN GULF LOW AND UPPER SHORT
WAVE SWINGING ACROSS THE SOUTHEAST MONDAY NIGHT INTO TUESDAY. POPS
WILL BE DIMINISHING ACROSS THE CWA MONDAY NIGHT. WITH UPPER TROUGH
DEEPENING ACROSS THE SOUTHEAST INTO WEDNESDAY...SOME WRAP AROUND
MOISTURE CIRCULATES ACROSS NORTH GA TUESDAY INTO WEDNESDAY.
THICKNESS VALUES STILL LOOK TO SUPPORT A MIX OF WINTER
PRECIPITATION AND HAVE CONTINUED WITH THAT FOR TUESDAY NIGHT INTO
EARLY WEDNESDAY. THE EAST COAST TROUGH REMAINS IN PLACE THROUGH
THE END OF THE PERIOD...BUT THE SOUTHEAST REMAINS DRY THURSDAY
THROUGH SATURDAY.

41

&&

.AVIATION...
18Z UPDATE...
LIGHT WINDS AND VFR CONDITIONS THROUGH THE FORECAST. HIGH LEVEL
CLOUDS WILL MOVE INTO THE FORECAST AREA MONDAY MORNING AHEAD OF
THE NEXT SYSTEM. AS LIGHT RAIN SPREADS ACROSS WEST AND NORTH GA
MONDAY AFTERNOON...4000 TO 5000 FT CIGS WILL SPREAD INTO THE ATL
AREA. EXPECT LIGHT RAIN TO MOVE INTO THE ATL AREA AROUND OR JUST
AFTER 21Z MONDAY.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS EXCEPT FOR MEDIUM CONFIDENCE ON
TIMING OF LIGHT RAIN MONDAY AFTERNOON.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          38  57  40  57 /   0  50 100  10
ATLANTA         40  58  41  57 /   0 100 100   5
BLAIRSVILLE     35  52  36  53 /   0 100 100  10
CARTERSVILLE    35  55  38  56 /   0 100 100  10
COLUMBUS        38  62  44  60 /   0 100 100   5
GAINESVILLE     38  55  40  55 /   0  80 100  10
MACON           34  63  43  60 /   0  50  90  10
ROME            33  55  38  56 /   0 100 100  10
PEACHTREE CITY  33  59  39  57 /   0 100 100   5
VIDALIA         43  67  53  64 /   0  20  70  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BDL
AVIATION...17
Hazardous weather outlook, Jan 12, 8:30 AM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EST SUN JAN 12 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 AM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A COLD FRONT WILL BRING RAIN TO THE AREA MONDAY AND MONDAY NIGHT. NO
THUNDERSTORMS ARE EXPECTED. NORTH GEORGIA MAY SEE SOME FREEZING OR
FROZEN PRECIPITATION AS COLDER AIR SPREADS ACROSS THE FORECAST AREA
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 8:58 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Jan 12, 2:54 AM ESTRiver Flood WarningFFCBarrow, Jackson13 hr
Jan 12, 5:08 AM ESTRiver Flood WarningFFCMurray, Whitfield24 hr
Jan 12, 7:35 AM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 12, 9:14 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding23 hr
Jan 12, 11:42 AM ESTRiver Flood WarningFFCButts, Henry, Newton24 hr
Jan 12, 2:12 PM ESTRiver Flood WarningFFCNewton, Rockdale12 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.